# SDR QXEA2011062700466

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,457 hours, 19,812 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Contactor Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA REPORT CHAFED  WIRE NR 1 NACELLE NEAR A/C CONTACTOR BOX. CHAFE IS LOCATED 8" FROM PLUG J2 OF A/C CONTACTOR BOX, PHASE 'C' WIRE.   C/W TEMPORARY REPAIR OF CHAFED WIRE IAW R/D 8/4-24-011. PLACED ON DMI FOR PERMANENT REPAIR. RETURNED TO SERVICE.
